Back to Search Start Over

Free shuffle algebras in language varieties

Authors :
Zoltán Ésik
Stephen L. Bloom
Source :
Theoretical Computer Science. 163(1-2):55-98
Publication Year :
1996
Publisher :
Elsevier BV, 1996.

Abstract

We give simple concrete descriptions of the free algebras in the varieties generated by the “shuffle semirings” LΣ := (P(Σ∗),+,., ⊗, 0,1), or the semirings RΣ := (R(Σ∗),+,., ⊗,∗,0,1), where P(Σ∗) is the collection of all subsets of the free monoid Σ∗, and R(Σ∗) is the collection of all regular subsets. The operation x ⊗ y is the shuffle product.

Details

ISSN :
03043975
Volume :
163
Issue :
1-2
Database :
OpenAIRE
Journal :
Theoretical Computer Science
Accession number :
edsair.doi.dedup.....e9298d97f99a25d2ac2c6d4df84a9947
Full Text :
https://doi.org/10.1016/0304-3975(95)00230-8